Isospectral Strings.

File Size Format
19143.pdf 55Kb Adobe PDF View
Title Isospectral Strings.
Author Gottlieb, Hans Peter
Year Published 2002
Publisher IOP Publishing
Citation Inverse Problems, Vol. 18(4), pp. 971-978
Peer Reviewed Yes
Published Yes
Publisher URI
Copyright Statement Copyright 2001 Institute of Physics Publishing. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher.Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice